# SDR GTIA2016041801523

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 34,481 hours, 16,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING NOISE COMING FROM R1 DOOR AT CRUISE FL 390 8.1, PRESSURIZATION STOPPED BEFORE DESCENT.  PERFORMED TSM 32-13-00-810826-A, PERFORMED VISUAL INSP ON R1 DOOR SEAL , FRAME AND COVER PLATE IAW AMM 52-10-00-220-007 PRESSURIZED ACFT IAW AMM 05-53-00-780-003.  NO HUMMING NOTED.
